Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Non-self-dual Yang-Mills connections with nonzero Chern number

Authors: Lorenzo Sadun and Jan Segert
Journal: Bull. Amer. Math. Soc. 24 (1991), 163-170
MSC (1985): Primary 81E13; Secondary 34B15, 53C05, 58E30
MathSciNet review: 1067574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [ADHM] M. F. Atiyah, V. G. Drinfeld, N. J. Hitchin, and Y. I. Manin, Construction of instantons, Phys. Lett. 65A (1978), 185. MR 598562
  • [AJ] M. F. Atiyah and J. D. S. Jones, Topological aspects of Yang-Mills theory, Comm. Math. Phys. 61 (1978), 97. MR 503187
  • [ASSS1] J. E. Avron, L. Sadun, J. Segert, and B. Simon, Chern numbers, quaternions, and Berry's phases in Fermi systems, Comm. Math. Phys. 124 (1989), 595. MR 1014116
  • [ASSS2] J. E. Avron, L. Sadun, J. Segert, and B. Simon, Topological invariants in Fermi systems with time-reversal invariance, Phys. Rev. Lett. 61 (1989), 1329. MR 957875
  • [BLS] J. P Bourguignon, H. B. Lawson, and J. Simons, Stability and gap phenomena for Yang-Mills fields, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 1550; Stability and isolation phenomena for Yang-Mills equations, Comm. Math. Phys. 79 (1982), 189. MR 526178
  • [BoMo] G. Bor and R. Montgomery, SO(3) invariant Yang-Mills fields which are not self-dual, Proceedings of the MSI Workshop on Hamiltonian Systems, Transformation Groups, and Spectral Transform Methods, Montreal, Canada, October 1989. MR 1110384
  • [BPST] A. A. Belavin, A. M. Polyakov, A. S. Schwartz, and Yu. Tyupkin, Pseu-doparticle solutions of the Yang-Mills equations, Phys. Lett. B59 (1975), 85. MR 434183
  • [FU] D. Freed and K. Uhlenbeck, Instantons and four-manifolds, Springer-Verlag, New York, 1984. MR 757358
  • [I] M. Itoh, Invariant connections and Yang-Mills solutions, Trans. Amer. Math. Soc. 267(1981), 229. MR 621984
  • [JT] A. Jaffe and C. Taubes, Vortices and monopoles, Birkhäuser, Boston, 1980. MR 614447
  • [Ma1] Yu. Manin, New exact solutions and cohomology analysis of ordinary and supersymmetric Yang-Mills equations, Proc. Steklov Inst. Math. 165 (1984), 107. MR 752936
  • [Ma2] Yu. Manin, Gauge field theory and complex geometry, Springer-Verlag, Berlin, 1988. MR 954833
  • [P] T. Parker, Unstable Yang-Mills fields, preprint; Non-minimal Yang-Mills fields and dynamics, preprint.
  • [Pa] R. S. Palais, The principle of symmetric criticality, Comm. Math. Phys. 69 (1979), 19. MR 547524
  • [SS] L. Sadun and J. Segert, Chern numbers for fermionic quadrupole systems, J. Phys. A 22 (1989), L111. MR 984242
  • [SSU] L. M. Sibner, R. J. Sibner, and K. Uhlenbeck, Solutions to Yang-Mills equations which are not self-dual, Proc. Nat. Acad. Sci. U.S.A. 86 (1989), 8610. MR 1023811
  • [T1] C. H. Taubes, Stability in Yang-Mills theories, Comm. Math. Phys. 91 (1983), 235. MR 723549
  • [T2] C. H. Taubes, On the equivalence of the first and second order equations for gauge theories, Comm. Math. Phys. 75 (1980), 207. MR 581946
  • [Ur] H. Urakawa, Equivariant theory of Yang-Mills connections over Riemannian manifolds of cohomogeneity one, Indiana Univ. Math. J. 37 (1988), 753. MR 982829

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 81E13, 34B15, 53C05, 58E30

Retrieve articles in all journals with MSC (1985): 81E13, 34B15, 53C05, 58E30

Additional Information


American Mathematical Society